Panel Presentations Schedule
9th of December

 

 

Please note : The speaker order is very much subject to change.

 

8:30 - Doors Open

Pastries Served.

Coffee, iced tea and water available all day.

 

8:55 - Introduction

Introduction to the day by Frode Hegland and Sam Hahn.

 

9:00 - First Session

 9:00 • Sam Hahn (organizer) VP at eGain Corporation & collaborologist

 9:15 • Barry Kayton of Cognician

 9:30 • Kennan Salinero (organizer) of ReImagine Science

 9:45 • Joy Mountford human computer interaction expert and pioneer

 10:00 • Francesc Hervada-Sala independent text researcher

 10:15 • Bob Stein of Voyager, the first multimedia books

 

10:30 - Coffee Break (15 min )

Mexican snacks served (we are in California after all)

 

10:45 - Second Session

 10:45 • Bob Horn of Stanford University

 11:00 • Bob Belford, Daniel Berleant & Michael Bauer of  the University of Arkansas at Little Rock

 11:15 • Valerie Landau of Samuel Merritt University

 11:30 • Adriano Ferrari developer of the Gingko App

11:45 • Frode Hegland (organizer) Teacher and Developer

 12:00 • (cancelled)

 

12:15 - Lunch (45 min )

Taco 'wraps' served

 

 1:00 - Third Session

  1:00 • Pete Forsyth of Wiki Strategies

  1:15 • Stan Gould  of the Knowledge Communities Federation

  1:30 • Brett Victor formerly of Apple

  1:45 • Timour Shchoukine co-founder of GlobalNeuroWeb

  2:00 • Jane Yellowlees Douglas of the University of Florida

  2:15 •  Bruce Horn of Intel

 2:30 • Jeff Conklin of CogNexus

 

2:45 -  Coffee Break (15  min)

Mexican pastries served

 

 3:00- Fourth Session

  3:00 • Howard Rheingold author and teacher in dialog with author G. Pascal Zachary  (this is a 30 min session)

  3:30 • Ted Nelson inventor of Hypertext

  3:45 •  Mark Stahlman of the Center for the Study of Digital Life

  4:00 •  Jack Park Silicon Valley researcher and innovator

  4:15 •  Robert Scoble of Rackspace

 

4:30 - Drinks Reception

Drinks Reception at the venue.

 

5:45 Prompt Finish!

The Moore Foundation has been very kind to us by letting us use their fantastic venue for free. We must of course honour their generosity by leaving promptly at 5:45

 

 

Add this schedule to your calendar for Day 1, the 9th of December:

 

 

 

 

 

Go to Day 2